# SDR AALA202409306411

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,753 hours, 37,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR NOT UPLOCKED ECAM, FLIGHT CREW RECYCLED GEAR PER ECAM ACTION AND GEAR RETRACTED NORMALLY.MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-842-A AND NOTED A FAULT MESSAGE FOR THE NOSE LANDING GEAR PROXIMITY SENSOR 25GA TARGET POSITION. MAINTENANCE REPLACED PROXIMITY SENSOR 25GA PER AMM 32-31-73. (AALA202409306411) MAINTENANCE ALSO FOUND THE NOSE LANDING GEAR FLIGHT GROUND SENSING MECHANISM HAD EXCESSIVE PLAY AND REPLACED IT PER AMM 32-21-45. (AALA202409309464) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
